# SDR A6WA200840554

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 13,636 hours, 12,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPICIOUS ODOR IN FRONT OF CABIN, APPEARS ELECTRICAL IN NATURE.  DETERMINED ELECTRICAL ODOR COMING FROM POWER UNIT/DIMMER CEILING LIGHTS B101.  REMOVED AND REPLACED CEILING LIGHTS POWER UNIT DIMMER B101 IAW AMM 33-20-04, REMOVED AND REPLACED SIDEWALL LIGHTS DIMMER B102 IAW 33-21-10, REMOVED AND REPLACED CEILING LIGHT POWER RELAY IAW AMM 33-21-06, REMOVED AND REPLACED SIDEWALL LIGHTS POWER RELAY IAW AMM 33-21-12.  OPS CHECK GOOD.  (S)
